The asymptotic behavior of eigenvalues for the case when the potential depends on the parameter
Matematičeskie zametki, Tome 1 (1967) no. 5, pp. 595-604
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_5_a12,
author = {B. M. Levitan and A. G. Ramm},
title = {The asymptotic behavior of eigenvalues for the case when the potential depends on the parameter},
journal = {Matemati\v{c}eskie zametki},
pages = {595--604},
year = {1967},
volume = {1},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_5_a12/}
}
TY - JOUR AU - B. M. Levitan AU - A. G. Ramm TI - The asymptotic behavior of eigenvalues for the case when the potential depends on the parameter JO - Matematičeskie zametki PY - 1967 SP - 595 EP - 604 VL - 1 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1967_1_5_a12/ LA - ru ID - MZM_1967_1_5_a12 ER -
B. M. Levitan; A. G. Ramm. The asymptotic behavior of eigenvalues for the case when the potential depends on the parameter. Matematičeskie zametki, Tome 1 (1967) no. 5, pp. 595-604. http://geodesic.mathdoc.fr/item/MZM_1967_1_5_a12/